# SDR SWAA2022100694979

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 ON INTERNAL AREA FWD POSITION AT VERTICAL STABILIZER 2022-466985 / [01] REPLACED RIB 8 LOC ACCES PANEL 321A INTERNAL AREA FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02;[02] REPLACED RIB 8 LOC ACCES PANEL 321A INTERNAL AREA FWD POSITION AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02
